# SDR CALA0000900

- Difficulty date: June 14, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN EXTERNAL FUSELAGE LOWER SURFACE WING TO BODY FAIRING SUPPORT TEE AT FS 916.  THE SUPPORT WAS REMOVED AND A REPLACEMENT SUPPORT ANGLE WAS INSTALLED IAW SRM 51-30-5.
